# SDR 2021F00100

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: General aviation
- Aircraft: N478CB
- Make and model: Cessna 650
- Aircraft serial: 6500206
- Aircraft time: 9,558 hours, 7,822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Head
- Part number: 1842001010001
- Part serial: 1107
- Condition: Burned Out
- Location: Fms
- Part time: 763 hours, 720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM HOU ON CLIMB OUT ENROUTE TO ASE. THE NUMBER ONE FMS SCREEN FLASHED BRIGHT AND WHEN BLANK AND CREW NOTE FUMES/ODOR LIKE ELECTRIC SMELL THAT SOMETHING BURN OUT. CREW SHUT OFF THE NUMBER ON FMS CONTROL AND PULLED CIRCUIT BREAKER FOR THAT UNIT SMELL/ODOR WHEN AWAY. CREW NOTIFIED ATC AND OF POSSIBLE PROBLEM AND DIVERTED TO LBB. CREW LANDED AIRCRAFT SAFELY AT LBB WITH NO FURTHER PROBLEM. MAINTENANCE PERSONAL WERE DISPATCH TO LBB TO CHECK THE AIRCRAFT FOR CAUSE AND ANY DAMAGE. MAINTENANCE INSPECTED THE AIRCRAFT CENTER PEDESTAL AREA WERE THE CREW NOTED THE SMELL/ ODOR AND THEY ALSO NOTED A SLIGHT SMELL. MAINTENANCE REMOVED EQUIPMENT FROM THE AIRCRAFT CENTER PEDESTAL, INSPECTED ALL CONNECTION AND WIRES , FOUND NO WIRES OR CONNECTOR BURNED OR DAMAGE AND THE NUMBER FMS UNIT HAD A BURNED ODOR COMING FROM THE CONTROL UNIT ITS SELF
